# SDR CHQA200800233

- Difficulty date: November 28, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 17,097 hours, 13,151 cycles
- Engine: Allsn AE3007A
- Engine time: 16,481 hours, 12,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 21510
- Condition: Inoperative
- Location: Emergency Light
- Part time: 4,860 hours, 4,399 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOP.  THE NR 4 EMERGENCY POWER SUPPLY WAS REPLACED AND THE OVERWING EMERGENCY LIGHTS OPERATED NORMALLY.
